# SDR AWXA200200047

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,922 hours, 24,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 271N63111073
- Condition: Chafed
- Location: #1 Eng.
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - FLT 085 - "C" - DURING CRUISE ENROUTE FROM JFK TO LAS AT FL 390 THE FLIGHT CREW RECEIVED EICAS MSG FOR L/H HYDRAULIC QUANTITY WITH A L/H RESERVIOR LIGHT ILLUMINATED, L/H HYDRAULIC QUANITY INDICATION WAS .48RF AND DECREASING .08 EVERY 10 MINUTES. QUANTITY DECREASED TO .04 AND STATUS MESSAGE FOR POWER TRANSFER UNIT APPEARED FOLLOWED BY L/H HYDRAULIC QUANITY INDICATION OF 0.00. AIRCRAFT CONTINUED TO LAS AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND A PINHOLE SIZE LEAK COMING FROM A CHAFED AREA OF TUBING CAUSED BY A CLAMP ON THE CASE DRAIN LINE. MAINTENANCE PERFORMED A RYNGLOK REPAIR ON TUBING IAW BMM 20-10-09, PG 801, 810, 828-831. LEAK CHECK OF REPAIR WAS GOOD UND
